research centers

Search results: Found 1

Listing 1 - 1 of 1
Sort by

Synchronization Scheme for Secured Communications System Based on Chaotic Signals

Author: P.E. Steran
Journal: Iraqi Journal of Applied Physics Letters الرسائل العراقية في الفيزياء التطبيقية ISSN: 1999656X Year: 2010 Volume: 3 Issue: 1 Pages: 7-10
Publisher: iraqi society for alternative and renewable energy sources and techniques الجمعية العراقية لمصادر وتقنيات الطاقة البديلة والمستجدة


In this work, a numerical investigation of a synchronization scheme for secure communication implemented with nonlinear optical ring cavities is performed. We have demonstrated that masking the information in a chaotic optical wave from a nonlinear ring cavity is technically feasible in a secured communication system. The synchronization is robust and analog information transmission is suitable for the specific case considered.

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


English (1)

From To Submit

2010 (1)